Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have just developed a terrible case of hives under

I have just developed a terrible case of hives under both arms, not in the armpit, but above and below. The itching is horrible and there are huge red hives. I've had a cold all week and was trying to get rid of it using "natural" remedy, so was taking small (1/4 tsp at a time) doses of honey and turmeric. Then I was drinking chicken broth with daikon radish, ginger, garlic and turmeric for the last 24 hrs. I also shaved under my arms this AM with just soap and water but the rash is not where I shaved. I just took a Sudafed PM because it says it's an antihistamine. and washed the area with Hipaclens and then applied tea tree oil. it's a little better, but not much.Before that I used triamcinilone (which I use for eczema) HELP~
Wed, 26 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a terrible case of hives, but don t know what I got in to. I ve retraced my steps from yesterday but can t pinpoint any changes or new products. Now, my tailbone is very sore. I went to urgent care this AM and am now taking Benadryl and Pepcid AC, but the tailbone is a new symptom. Any ideas?

doctor1 MD

Hi, my OB?GYN prescribed Medroxypr AC 10 mg, to me a month ago, the uterus lining is to thick , I had heavy bleeding for 4 mo. straight , he did a Dand C first, then started me on this , after I had the surgery I started with staph on my foot, then I had to start the progesterones on the 24th for 10 days, after the 2nd day I developed a itchy red rash very severe under my breasts, and hives on my face and chest,. We my family Dr. assumed it was a reaction from the sulfa I was taking for the staph. I had finally cleared up the breast rash, and yesterday started back on the pregesterone for another 10 days. This morning I awoke with the same severe rash in the same spot and my tongue and throat feel tingly and hoarse. I am thinking now this is a reaction from the Medroxypr. Could I be right and should I stop taking it. My DR. is on vacation

doctor1 MD

My son works at a thrift store and one day after receiving and unloading and sorting a large trailer load of stuff, he and another employee developed a horrible case of hives all over their bodies. Could exposure to meth residue, if the stuff was contaminated, cause this kind of reaction?

Loading Online Doctors....